MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L24MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L24MM; PLATE, FIXATION, BONE
Model Number 657324S
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the hexlobular internal was not made on screw head and the screw could not be used.The new one was used for the procedure.".
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device was returned, and indeed, the torx connection on the screw head was not properly manufactured, making the device unusable.A review of the device history for the reported lot did not indicate any abnormalities.Based on investigation, the root cause was attributed to be manufacturing related.A nonconformity report has been opened in order to further investigate and address this issue for further details.
 
Event or Problem Description

Brand Name
LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L24MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10417414
Report Number0008031020-2020-02167
Device Sequence Number2670135
Product Code HRS
UDI-Device Identifier07613327086997
UDI-Public07613327086997
Combination Product (Y/N)N
PMA/510(K) Number
K132502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number657324S
Device Catalogue Number657324S
Device Lot NumberD14130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1